# SDR AWXA200600329

- Difficulty date: January 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69414371
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED STRINGER CLIP CRACKED, .25 INCHES, AT BS 663 AND STR 10L.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPLACEMENT STRINGER TIE CLIP AT BS 663 AND STR 10L IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8, 12 AND BAC DWG 69-41437.
